Jñānābha‎, Vol. 51 (1) (2021), (109-113)

FRACTIONAL INTEGRAL OPERATORS IN RELATIONSHIP WITH R-FUNCTION


By

Naseer Ahmad Malik

Department of Mathematics Government Degree College, Sumbal, Sonawari, Bandipora-193501, Jammu and Kashmir, India. Email:drnaseerulhassan@gmail.com

Farooq Ahmad

Department of Mathematics Government College for Women, Nawakadal-190001, Jammu and Kashmir, India.

Email:sheikhfarooq85@gmail.com

D. K. Jain

Department of Mathematics Madhav Institute of Technology and Science, Gwalior-474005, Madhya Pradash, India.

Email:jain_dkj@yahoo.co.in

(Received : June 06, 2020; Revised : April 28, 2021)


Abstract

The aim of the present paper is to establish certain new results of the R-Function in relationship with the MarichevSaigo Maeda fractional integral operator. The results are presented in terms of the Wright type function. Some special cases of the main results are also pointed out in the last section of the paper.


2010 Mathematics Subject Classifications: 26A33, 33C05, 33C10, 33C20

Keywords and phrases: Generalized fractional integral operators, Wright type function, Marichev- Saigo Maeda fractional integral and R-function.


[Download full paper]